# SDR AALA2018102414004

- Difficulty date: October 14, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 27,631 hours, 10,915 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Light
- Condition: Malfunctioned
- Location: Batt Discharge
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT BATTERY DISCHARGE LIGHT ILLUMINATED,  DC AMPS SWING FROM -25 TO 204.  THE AIRCRAFT WAS GROUNDED.  PERFORMED FIM 24-30-00-810-834, AND MAIN BATTERY CHARGER OPS CHECKED IAW MM 24-31-21-710-801. NO FAULTS. OK FOR SERVICE.
